Sep 18, 2004
Just started meds, had bloodwork drawn after 28 days. Good news is CD4's went from 172 to 294; VL spiraled down from 650,000 to 1020. I'm taking Combivir + Sustiva. The bad news is I am "very" Anemic (Doc assistant's word). Same blood draw shows: Hemoglobin at 10.3, Hematocrit at 29.9, Red Blood Cells 3.76.
I do feel very tired.
I aked about starting on Procrit, but it was communicated to me that my Doctor strongly favors switching me off the AZT culprit.
Here are some possible combos to replace Combivir, on which I would like your opinions:
Epivir + Viread Videx EC + Viread Abacavir + Epivir
My feeling is since I am already on Epivir (that exists in the Combivir), why not keep it going. Then adding Viread, which your website touts and testemonies as being pretty much side-effects-free, sounds good to me...
Thanks, Mr. H
Response from Dr. Lee
These are all good options. If you like sticking with one pill, the Abacavir + Epivir is available as one pill once daily (Epzicom). (There are relatively few side effects of this combo, as long as you don't have a "hypersensitivity" reaction- which is relatively rare.) Check with your doc.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Itchy Rash Worried It Could Be HIV
- White Spots Could I Have Acute HIV Infection
- Sex With A Prostitute And HIV Transmission Risk
- Groin Pain After Drinking After Someone Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.